RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1982, Volume 18, Number 8  


Ordinary Differential Equations
A trace formula for a singular Sturm–Liouville operator
T. G. Amangil'din
1291
A method for the quasitriangularization of a system in connection with the estimation of central and characteristic indices
B. F. Bylov
1298
A nonlinear differential game with an integral payoff
A. N. Krasovskii
1306
Convergence of spectral expansions corresponding to a nonnegative selfadjoint extension of the Sturm–Liouville operator for functions from the class $H_p^\alpha$
N. Lažetić
1313
Generalized solutions and the solvability of boundary value problems for a second-order differential equation
L. A. Lepin
1323
Baire classes of functions and Lyapunov exponents. VIII
V. M. Millionshchikov
1330
A problem of pursuit in the absence of information on the pursued
N. N. Petrov
1345
Galerkin's method under conditions of monotonicity
Yu. V. Trubnikov, V. L. Khatskevich, S. S. Dashieva
1352
The width of the $n$th zone of instability of Mathieu's equation
V. M. Frolov
1363

Partial Differential Equations
Generalized Green operators with a finite group of shifts on the boundary
M. V. Belousov
1369
An asymptotic representation of the Green function of a problem of diffraction by two circular cylinders
A. I. Glushtsov
1377
Consistent discretization in variational methods for solving ill-posed extremal problems
O. A. Liskovets
1383
Over-determination of a system of differential equations for versal integrals of type $A$, $D$, $E$
Kh. M. Malikov
1394
Solvability of some quasilinear operator equations
A. P. Makhmudov, K. Ya. Leonov
1401
Inversion of Bessel potentials
V. A. Nogin
1407
Periodic and almost periodic solutions for a class of quasilinear parabolic equations
V. P. Pikulin
1412
A numerical method for solving an equation of parabolic type with degeneracy
M. A. Rasulov
1418
Solution of a mixed problem that characterizes the process of extracting petroleum from strata by micellar solutions
T. M. Rasulov
1427
Weighted imbedding theorems and estimates of solutions of equations of elliptic type. I
A. S. Fokht
1440

Short Communications
Uniqueness of the solution of an inverse problem for determining the right-hand side of an elliptic equation
P. N. Vabishchevich
1450
Conditions for the stability of solutions of autonomous completely integrable equations
I. V. Gaishun, L. B. Knyazhishche
1453
The Cauchy problem for a class of quasilinear equations of hyperbolic type
E. S. Kozmina
1457
Normal bases of solutions of multidimensional linear differential equations
M. V. Kozhero
1460
Oscillating and monotone solutions of first-order differential equations with deviating argument
R. G. Koplatadze, T. A. Chanturiya
1463
A generalization of an operator of inner superposition
V. G. Kurbatov
1465
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019